# SDR BAQA089932

- Difficulty date: September 20, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N911BG
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Aircraft time: 919 hours
- Engine: Pwa PW206B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8802
- Part serial: 008
- Condition: Malfunctioned
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXING VALVE MALFUNCTIONED, HEATER WILL NOT GIVE HEAT. REPLACED WITH SERVICEABLE UNIT.  10/17/03
